Applied Mathematical Sciences

Online Edition, Vol. 11, 2017, no. 33-36

L. Kohaupt
      On a nonlinear Riccati matrix eigenproblem
      Applied Mathematical Sciences, Vol. 11, 2017, no. 33, 1619-1650
      https://doi.org/10.12988/ams.2017.74152

Pooja Sharma, Ruchi Saboo
      Heat and mass transfer in free convective flow of Walter's liquid model-B through rotating vertical channel
      Applied Mathematical Sciences, Vol. 11, 2017, no. 33, 1651-1659
      https://doi.org/10.12988/ams.2017.74144

Ali Hussein Battor, Maysoon Azeez Niamah
      Some new generalized double sequence spaces defined by a double Orlicz function
      Applied Mathematical Sciences, Vol. 11, 2017, no. 34, 1661-1672
      https://doi.org/10.12988/ams.2017.74146

Abdalla Obeidat, Adnan Jaradat, Reham Almomani, Mohammad-Khair Qaseer
      Solving inhomogeneous nonlinear differential equations in terms of orthogonal functions using the Adomian decomposition functions
      Applied Mathematical Sciences, Vol. 11, 2017, no. 34, 1673-1686
      https://doi.org/10.12988/ams.2017.74136

Lili Hernawati, I Gusti Putu Purnaba, I Wayan Mangku
      Comparing bonus malus premiums of two types claim which is assessed using Bayesian method
      Applied Mathematical Sciences, Vol. 11, 2017, no. 34, 1687-1694
      https://doi.org/10.12988/ams.2017.74126

Rado Yendra, Habibis Saleh
      A numerical study on natural convection in a square inclined porous enclosure filled with an Ag nanoliquids
      Applied Mathematical Sciences, Vol. 11, 2017, no. 34, 1695-1703
      https://doi.org/10.12988/ams.2017.74143

Habeeb Kareem Abdullah, Arkan Ajeal Atshan
      Complete ideal and n-ideal of B-algebra
      Applied Mathematical Sciences, Vol. 11, 2017, no. 35, 1705-1713
      https://doi.org/10.12988/ams.2017.75159

Areej Tawfeeq Hameed, Baneen Najah Abbas
      AB-ideals of AB-algebras
      Applied Mathematical Sciences, Vol. 11, 2017, no. 35, 1715-1723
      https://doi.org/10.12988/ams.2017.75171

C. Ramachandran, D. Kavitha
      Coefficient estimates for a subclass of bi-univalent functions defined by Salagean operator using quasi subordination
      Applied Mathematical Sciences, Vol. 11, 2017, no. 35, 1725-1732
      https://doi.org/10.12988/ams.2017.75165

Gael Kermarrec, Steffen Schon, Vladik Kreinovich
      Possible explanation of empirical values of the Matern smoothness parameter for the temporal covariance of GPS measurements
      Applied Mathematical Sciences, Vol. 11, 2017, no. 35, 1733-1737
      https://doi.org/10.12988/ams.2017.75186

Juan C. Hernandez R., German Preciado L.
      A note on global smoothing effects for the unitary group associated with the B-O equation
      Applied Mathematical Sciences, Vol. 11, 2017, no. 35, 1739-1743
      https://doi.org/10.12988/ams.2017.75180

Loredana Ciurdariu
      Hermite-Hadamard type inequalities for fractional integrals operators
      Applied Mathematical Sciences, Vol. 11, 2017, no. 35, 1745-1754
      https://doi.org/10.12988/ams.2017.75173

Wei-Shih Du, Mihai Turinici
      Variational principles and equivalent formulations in almost metric spaces
      Applied Mathematical Sciences, Vol. 11, 2017, no. 36, 1755-1764
      https://doi.org/10.12988/ams.2017.76190

Mohammed Modather Mohammed Abdou
      Effects of MHD and Joule heating on free convective boundary layer with a variable plate temperature in a porous medium
      Applied Mathematical Sciences, Vol. 11, 2017, no. 36, 1765-1777
      https://doi.org/10.12988/ams.2017.75168

Nurita Andayani, I Made Sumertajaya, Budi Nurani Ruchjana, Muhammad Nur Aidi
      Development of space time model with exogenous variable by using transfer function model approach on the rice price data
      Applied Mathematical Sciences, Vol. 11, 2017, no. 36, 1779-1792
      https://doi.org/10.12988/ams.2017.74150

Dimitris Varsamis
      The technique "evaluation-interpolation" in parallel processing with matlab
      Applied Mathematical Sciences, Vol. 11, 2017, no. 36, 1793-1801
      https://doi.org/10.12988/ams.2017.75187